# SDR QXEA200301472

- Difficulty date: November 22, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 4,455 hours, 5,042 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Lack Of Lube
- Location: Aft
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2307 AFT AIRSTAIRS ARE STIFF TO SLIDE OUT AND NEED LUBE.  CLEANED AND LUBED SLIDING TRACKS ON AFT AIRSTAIRS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
